Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :29 Issue : 1 2002      Add To Cart                                                                    Download

Extreme order statistics under power normalization and random sample size

Auther : H.M. BARAKAT AND E. M. N1GM

Department of Mathematics, Faculty of Science, Zagazig Univ., Zagazig, Egypt. e-mail: hbarakal2@hotmail.com

ABSTRACT

The present work deals with the weak convergence of the extreme order statitistics under power normalization when the sample size itself is a random variable. The convergence conditions as well as the limit forms are obtained under nonrandom normalization and when the interrelation between the basic variables and the
size is not restricted.

Key words: P-max stable laws: power normalization; sample of random size, weak convergence.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law